RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 1(283), Pages 209–210 (Mi umn4477)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic behaviour of a particle in a Lorentz gas

G. A. Gal'perin

Moscow State Pedagogical Institute

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:1, 258–259

Bibliographic databases:

MSC: 37D50
Received: 11.07.1991

Citation: G. A. Gal'perin, “Asymptotic behaviour of a particle in a Lorentz gas”, Uspekhi Mat. Nauk, 47:1(283) (1992), 209–210; Russian Math. Surveys, 47:1 (1992), 258–259

Citation in format AMSBIB
\Bibitem{Gal92}
\by G.~A.~Gal'perin
\paper Asymptotic behaviour of a~particle in a~Lorentz gas
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 1(283)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn4477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1171869}
\zmath{https://zbmath.org/?q=an:0795.58014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..258G}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 1
\pages 258--259
\crossref{https://doi.org/10.1070/RM1992v047n01ABEH000867}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE77300007}


Linking options:
  • http://mi.mathnet.ru/eng/umn4477
  • http://mi.mathnet.ru/eng/umn/v47/i1/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marco Lenci, “Escape orbits for non-compact flat billiards”, Chaos, 6:3 (1996), 428  crossref  mathscinet  zmath  isi
    2. Lorenz Halbeisen, Norbert Hungerbühler, “On Periodic Billiard Trajectories in Obtuse Triangles”, SIAM Rev, 42:4 (2000), 657  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:217
    Full text:82
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020